RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2014, Volume 53, Number 6, Pages 764–769 (Mi al665)  

This article is cited in 11 scientific papers (total in 11 papers)

Communications

Autostability spectra for Boolean algebras

N. A. Bazhenovab

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia

Full text: PDF file (134 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2015, 53:6, 502–505

Bibliographic databases:

Document Type: Article
UDC: 512.563+510.5
Received: 22.11.2014

Citation: N. A. Bazhenov, “Autostability spectra for Boolean algebras”, Algebra Logika, 53:6 (2014), 764–769; Algebra and Logic, 53:6 (2015), 502–505

Citation in format AMSBIB
\Bibitem{Baz14}
\by N.~A.~Bazhenov
\paper Autostability spectra for Boolean algebras
\jour Algebra Logika
\yr 2014
\vol 53
\issue 6
\pages 764--769
\mathnet{http://mi.mathnet.ru/al665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3408308}
\transl
\jour Algebra and Logic
\yr 2015
\vol 53
\issue 6
\pages 502--505
\crossref{https://doi.org/10.1007/s10469-015-9311-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350800200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924125112}


Linking options:
  • http://mi.mathnet.ru/eng/al665
  • http://mi.mathnet.ru/eng/al/v53/i6/p764

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bazhenov N., “Prime Model With No Degree of Autostability Relative To Strong Constructivizations”, Evolving Computability, Lecture Notes in Computer Science, 9136, ed. Beckmann A. Mitrana V. Soskova M., Springer-Verlag Berlin, 2015, 117–126  crossref  mathscinet  zmath  isi  scopus
    2. N. A. Bazhenov, I. Sh. Kalimullin, M. M. Yamaleev, “Degrees of categoricity vs. strong degrees of categoricity”, Algebra and Logic, 55:2 (2016), 173–177  mathnet  crossref  crossref  isi
    3. N. A. Bazhenov, “Degrees of autostability for linear orderings and linearly ordered Abelian groups”, Algebra and Logic, 55:4 (2016), 257–273  mathnet  crossref  crossref  isi
    4. N. Bazhenov, “Categoricity spectra for polymodal algebras”, Stud. Log., 104:6 (2016), 1083–1097  crossref  mathscinet  zmath  isi  scopus
    5. N. A. Bazhenov, “Effective categoricity for distributive lattices and Heyting algebras”, Lobachevskii J. Math., 38:4, SI (2017), 600–614  crossref  mathscinet  zmath  isi  scopus
    6. N. Bazhenov, “A note on effective categoricity for linear orderings”, Theory and Applications of Models of Computation (TAMC 2017), Lecture Notes in Computer Science, 10185, eds. T. Gopal, G. Jager, S. Steila, Springler, 2017, 84–95  crossref  mathscinet  isi  scopus
    7. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of the groups autostable relative to strong constructivizations”, Siberian Math. J., 58:1 (2017), 72–77  mathnet  crossref  crossref  isi  elib  elib
    8. N. A. Bazhenov, I. Sh. Kalimullin, M. M. Yamaleev, “Degrees of categoricity and spectral dimension”, J. Symb. Log., 83:1 (2018), 103–116  crossref  mathscinet  zmath  isi  scopus
    9. N. Bazhenov, “Autostability spectra for decidable structures”, Math. Struct. Comput. Sci., 28:3, SI (2018), 392–411  crossref  mathscinet  isi  scopus
    10. N. A. Bazhenov, M. I. Marchuk, “Degrees of autostability for prime Boolean algebras”, Algebra and Logic, 57:2 (2018), 98–114  mathnet  crossref  crossref  isi
    11. N. A. Bazhenov, M. I. Marchuk, “Degrees of autostability relative to strong constructivizations of graphs”, Siberian Math. J., 59:4 (2018), 565–577  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:76
    Full text:15
    References:10
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018